[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] vision & bg

When I was first diagnosed 7 months ago and went on insulin, I had the same
trouble.  My opthomologist said it was when your BGs are high, your lenses
thicken and so you can have vision problems seeing halos around lights
especially at night (which was one of the vision problems I was having).  My
BGs came down and the symptoms went away in about a month.  Now I'm
pregnant, and although my BGs aren't chronically high, they definitely swing
a much wider range than they used to.  You guessed it, the halos are back.
She assures me this is temporary again, and will go away once my BGs return
to normal.  



Date: Wed, 20 Feb 2002 13:58:03 -0500 (EST)
From: Miranda Miller <email @ redacted>
Subject: [IP] vision & bg

I have a friend who is taking prednisone and her vision is starting to
smear in the vertical direction when she looks at illuminated things like
traffic lights and digital clocks.  Can anyone tell me how their vision is
affected by their bg?  mine personally isn't very affected by high blood
sugar so I couldn't give her an answer.

Thanks much,
Type I, pumping 4 years
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml